AMS eContent Search Results
Matches for: msc=(11R21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Harris B. Daniels, Álvaro Lozano-Robledo, Filip Najman and Andrew V. Sutherland. Torsion subgroups of rational elliptic curves over the compositum of all cubic fields. Math. Comp. 87 (2018) 425-458.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Lemke Oliver and Frank Thorne. The number of ramified primes in number fields of small degree. Proc. Amer. Math. Soc. 145 (2017) 3201-3210.
Abstract, references, and article information
View Article: PDF

[3] T. Chatterjee, S. Gun and P. Rath. A Number Field Extension of a Question of Milnor. Contemporary Mathematics 655 (2015) 15-26.
Book volume table of contents   
View Article: PDF

[4] John W. Jones. Wild ramification bounds and simple group Galois extensions ramified only at $2$. Proc. Amer. Math. Soc. 139 (2011) 807-821. MR 2745634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mauro Di Nasso. Fine asymptotic densities for sets of natural numbers. Proc. Amer. Math. Soc. 138 (2010) 2657-2665. MR 2644882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Manjul Bhargava and Melanie Matchett Wood. The density of discriminants of $S_3$-sextic number fields. Proc. Amer. Math. Soc. 136 (2008) 1581-1587. MR 2373587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sun-Mi Park, Hee-Sun Yang and Soun-Hi Kwon. The class number one problem for the normal CM-fields of degree 32. Trans. Amer. Math. Soc. 359 (2007) 5057-5089. MR 2320660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David P. Roberts. Fractalized cyclotomic polynomials. Proc. Amer. Math. Soc. 135 (2007) 1959-1967. MR 2299467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lesseni Sylla. The nonexistence of nonsolvable octic number fields ramified only at one small prime. Math. Comp. 75 (2006) 1519-1526. MR 2219042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ku-Young Chang and Soun-Hi Kwon. The class number one problem for some non-abelian normal CM-fields of degree 48. Math. Comp. 72 (2003) 1003-1017. MR 1954981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. Thaine. Jacobi sums and new families of irreducible polynomials of Gaussian periods. Math. Comp. 70 (2001) 1617-1640. MR 1836923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. Thaine. Families of irreducible polynomials of Gaussian periods and matrices of cyclotomic numbers. Math. Comp. 69 (2000) 1653-1666. MR 1653998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. Diaz y Diaz and M. Olivier. Imprimitive ninth-degree number fields with small discriminants . Math. Comp. 64 (1995) 305-321. MR 1260128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Schwarz, M. Pohst and F. Diaz y Diaz. A table of quintic number fields . Math. Comp. 63 (1994) 361-376. MR 1219705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander Stolin. An explicit formula for the Picard group of the cyclic group of order $p\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 375-383. MR 1243832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bart de Smit and Robert Perlis. Zeta functions do not determine class numbers . Bull. Amer. Math. Soc. 31 (1994) 213-215. MR 1260520.
Abstract, references, and article information   
View Article: PDF

[19] Yuan Yuan Shen and Lawrence C. Washington. A family of real $2\sp n$-tic fields . Trans. Amer. Math. Soc. 345 (1994) 413-434. MR 1264151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. J. Stroeker. Improvement of Nakamula's upper bound for the absolute discriminant of a sextic number field with two real conjugates . Math. Comp. 59 (1992) 203-211. MR 1134739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Olivier. The computation of sextic fields with a cubic subfield and no quadratic subfield . Math. Comp. 58 (1992) 419-432. MR 1106977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Nelis. The Schur group conjecture for the ring of integers of a number field . Proc. Amer. Math. Soc. 114 (1992) 307-318. MR 1070529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] F. Diaz y Diaz. A table of totally real quintic number fields . Math. Comp. 56 (1991) 801--808, S1--S12. MR 1068820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A.-M. Bergé, J. Martinet and M. Olivier. The computation of sextic fields with a quadratic subfield . Math. Comp. 54 (1990) 869-884. MR 1011438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] René Schoof and Lawrence C. Washington. Quintic polynomials and real cyclotomic fields with large class numbers . Math. Comp. 50 (1988) 543-556. MR 929552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Emma Lehmer. Connection between Gaussian periods and cyclic units . Math. Comp. 50 (1988) 535-541. MR 929551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. A. Mollin. Class numbers of pure fields . Proc. Amer. Math. Soc. 98 (1986) 411-414. MR 857932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Enric Nart. On the index of a number field . Trans. Amer. Math. Soc. 289 (1985) 171-183. MR 779058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] V. Ennola, S. Mäki and R. Turunen. On real cyclic sextic fields . Math. Comp. 45 (1985) 591-611. MR 804948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Frank Gerth. An application of matrices over finite fields to algebraic number theory . Math. Comp. 41 (1983) 229-234. MR 701637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2